My name is chul-hoon hong, south korean, male 63....My name is Chul-hoon Hong, South Korean, male 63. I have been taking CRESTOR (2.5 mg) for about 3.5 years ever since I had surgery of pituitary tumos in May 2014. In the middele of last May I stopped taking it related to my low testestelon. But from the beginning of this July I have suffered a pain of five swollen fingertips just beneath of the nails. Would someone give a comment for me?
Post created 7 months ago in groups: Joint swellingAdd comment Follow a Care Guide Be a Care Guide
- I reported that my leg swelled up after I took Cefuroxime Axetil. Why isn't it in here? It still is a bit swollen. I contacted the FDA about this and they never got back to me.
- First time having a zometa infusion. Next one in 6 mos. No spread of cancer, just to strengthen bones.
- Omeprazole made me think I was Dying from a bone and muscle disease. Now my fingers are swollen. Help please.
- I’ve been on Imburvica for two months and I’m experiencing swelling in my knees and ankles. I am normally very active, but the swelling makes it difficult for me to walk and use stairs. Is this side effect something that will go away in time?
- I have had swelling and red dots on my fingertips the last couple of times that I have had sinus and ear infections. Then my skin peels off of my fingers and hands. I was wondering if anyone else have experienced similar conditions. Will see my oncologist in two weeks and discuss this with him.
Related support groups
- Support group for people who have Joint Swelling (126 members)